See Alike in...

Alike App

Browser

Briannaoohnana

861d

Blurry eyesight. Difficulty focusing. To the point where sometimes I can’t even drive. I often think that I need new glasses only to find out my prescription hasn’t changed, I’ve just been in one of those spells. I feel so far away mentally and I can’t get myself back on track. Is it dissociation? How can I treat it? What helps others if they experience this specifically, or what helps with dissociation in general?

    • Infinity

      857d

      I’d suggest looking into dissociative seizures, based on what you’ve described! Maybe look into getting blood work done to check vitamin and iron levels as well.

    • QueenOfCrohns

      861d

      This could honestly be a sign of eye strain. When my eyes get strained I can’t focus on anything, visually or mentally. I usually wear blue light glasses when on my phone to help it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion